Your Shopping Cart
0
$0.00 US Dollars
Set Local Currency
  1. Search
Alka Seltzer Plus Sever Cold & Flu Packets

Alka Seltzer Plus Night Severe Cold, Cough, and Flu

6 Packets

Alka Seltzer Plus Night Severe Cold, Cough, and Flu symptoms
Add to Shopping Cart
Currency Each Add
US Dollars $21.00

Alka Seltzer Plus Nighttime Severe Cold, Cough, and Flu   relieves cold and flu symptoms.

Temporarily relieves the following symptoms:

    • minor aches and pains
    • headache
    • cough
    • sore throat
    • nasal and sinus congestion
    • runny nose
    • sneezing
    • itchy nose and throat
    • itchy, watery eyes 
    • Reduces fever

Use Alka Seltzr Plus Night Packets for severe cold and flu help you feel better fast.

This hot drink tastes great and helps relieve the symptoms caused by colds and flu.  

Alka Seltzer Plus Night Severe Cold, Cough, and Flu Directions:

Do not take more than the recommended dose.

Take 1 packet every 4 hours;

Do not exceed 5 packets in 24 hours

Or as directed by a doctor.

Adults and children 12 years and over:

Dissolve contents of one packet in 8 oz hot water;

Sip while hot.

Consume entire drink within 10-15 minutes.

Children under 12 years:

do not use.

if using a microwave, add contents of one packet to 8 oz cool water; stir briskly before and after heating.

Liver warning:

This product contains acetaminophen.

Severe liver damage may occur if you take:

More than 5 packets in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen;

or 3 or more alcoholic drinks every day while using this product. 

Is this product intended to diagnose, treat, mitigate, cure or prevent any specific disease and or affect the structure or function of the body?

No, as such claims, might prohibit the product from being able to be sold OTC. We do our best to include descriptions provided by the manufacture's and to provided information that is accurate but some may be outdated by the fast pace of more recent scientific developments and we have no way to verify every claimed, therefore there is a small chance that something may be unintentionally misleading. The information presented is meant for Nutritional Benefit and as an educational starting point only, not as a substitute for personal consultation with a qualified healthcare professional. Obviously people are different and not every person will get the exact same results as another so no benefits can be guaranteed but we strive to only provide quality products where either customers or research from highly respected sites like WebMD have indicated that the product and/or one or more of its ingredients may provide a benefit. We do not manufacture any product, we are only a retailer of other peoples products. We do our best to ensure quality by using the most reputable suppliers we can find, even though this may increase the cost of our offering, it also reduces the chances of getting counterfeit products. We rely on the manufacturer's to control the quality of their products, as it is impossible for any retailer to test each batch of every product and stay in business.

Active Ingredients:

Acetaminophen 650 mg Pain reliever/fever reducer

Diphenhydramine Hydrochloride 25 mg Antihistamine/Cough suppressant

Phenylephrine Hydrochloride 10 mg

Inactive Ingredients:

 Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Colloidal Silicon Dioxide, d&c Yellow #10, FD&C Blue #1, FD&C Red #40, Flavors, Maltodextrin, Pregelatinized Starch, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.

This product serves as a replacement for any of the following products:

Theraflu Nighttime Severe Cold & Cough Reformulation

Customers Who Bought This Item Also Bought: